# SDR FDEA201907061492

- Difficulty date: July 6, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111N52025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA. 920 - 1040 RBL 24.75 FLOOR BEAM T CHORD CORRODED REMOVED CORR ON T-CHORD STA 920-1040 RBL 24.75 IAW SRM 51-10-02. ORIG MAT .090   REM .045 LOSS .045 OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101 REMOVED, LOCATED, DRILLED, TRIMMED AND INSTALLED NEW T-CHORD IAW SRM 51-40-02 AND DWG 111N5202 REV J.
